About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 981076, 9 pages
http://dx.doi.org/10.1155/2013/981076
Research Article

The Perturbed Dual Risk Model with Constant Interest and a Threshold Dividend Strategy

College of Information Science and Engineering, Hunan University, Changsha 410012, China

Received 4 June 2013; Accepted 30 September 2013

Academic Editor: Juan C. Cortés

Copyright © 2013 Fanzi Zeng and Jisheng Xu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. Avanzi, H. U. Gerber, and E. S. W. Shiu, “Optimal dividends in the dual model,” Insurance: Mathematics and Economics, vol. 41, no. 1, pp. 111–123, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. B. Avanzi and H. U. Gerber, “Optimal dividends in the dual model with diffusion,” ASTIN Bulletin, vol. 38, no. 2, pp. 653–667, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. H. Cramér, Collective Risk Theory: A Survey of the Theory from the Point of View of the Theory of Stochastic Process, Ab Nordiska Bokhandeln, Stockholm, Sweden, 1955.
  4. H. L. Seal, Stochastic Theory of a Risk Business, John Wiley & Sons, New York, NY, USA, 1969.
  5. L. Takács, Combinatorial Methods in the Theory of Stochastic Processes, John Wiley & Sons, New York, NY, USA, 1967.
  6. E. Bayraktar and M. Egami, “Optimizing venture capital investment in a jump diffusion model,” Mathematical Methods of Operations Research, vol. 67, no. 1, pp. 21–42, 2008. View at Publisher · View at Google Scholar
  7. H. Yang and J. Zhu, “Ruin probabilities of a dual Markov-modulated risk model,” Communications in Statistics—Theory and Methods, vol. 37, no. 20, pp. 3298–3307, 2008. View at Publisher · View at Google Scholar
  8. B. de Finetti, “Su un'impostazione alternativa della teoria collectiva del rischio,” in Transactions of the 15th International Congress of Actuaries, vol. 2, pp. 433–443, 1957.
  9. H. Bühlmann, Mathematical Methods in Risk Theory, Springer, New York, NY, USA, 1970.
  10. H. U. Gerber, “Games of economic survival with discrete- and continuous-income processes,” Operational Research, vol. 20, no. 1, pp. 37–45, 1972. View at Publisher · View at Google Scholar
  11. H. U. Gerber, An Introduction to Mathematical Risk Theory, vol. 8 of S.S. Heubner Foundation Monograph Series, R.Iwin, Homewood, Ill, USA, 1979. View at MathSciNet
  12. H. Albrecher, A. Badescu, and D. Landriault, “On the dual risk model with tax payments,” Insurance: Mathematics and Economics, vol. 42, no. 3, pp. 1086–1094, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. H. U. Gerber and B. Landry, “On the discounted penalty at ruin in a jump-diffusion and the perpetual put option,” Insurance: Mathematics and Economics, vol. 22, no. 3, pp. 263–276, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. A. C. Y. Ng, “On a dual model with a dividend threshold,” Insurance: Mathematics and Economics, vol. 44, no. 2, pp. 315–324, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. X. S. Lin and K. P. Pavlova, “The compound Poisson risk model with a threshold dividend strategy,” Insurance: Mathematics and Economics, vol. 38, no. 1, pp. 57–80, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. S. Gao and Z. M. Liu, “The perturbed compound Poisson risk model with constant interest and a threshold dividend strategy,” Journal of Computational and Applied Mathematics, vol. 233, no. 9, pp. 2181–2188, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. N. Wan, “Dividend payments with a threshold strategy in the compound Poisson risk model perturbed by diffusion,” Insurance: Mathematics and Economics, vol. 40, no. 3, pp. 509–523, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. J. Lund and K. L. Bowers, Sinc Methods for Quadrature and Differential Equations, SIAM, Philadelphia, Pa, USA, 1992. View at Publisher · View at Google Scholar · View at MathSciNet
  19. F. Stenger, Numerical Methods Based on Sinc and Analytic Functions, vol. 20 of Springer Series in Computational Mathematics, Springer, New York, NY, USA, 1993. View at Publisher · View at Google Scholar · View at MathSciNet
  20. F. Stenger, “Summary of Sinc numerical methods,” Journal of Computational and Applied Mathematics, vol. 121, no. 1-2, pp. 379–420, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. F. Stenger, Handbook of Sinc Numerical Methods, CRC & Taylor & Francis, Boca Raton, Fla, USA, 2011. View at MathSciNet
  22. X. Chen and H. Ou, “A compound Poisson risk model with proportional investment,” Journal of Computational and Applied Mathematics, vol. 242, pp. 248–260, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet